# SDR YENA2022122001277

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 42,289 hours, 27,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Waste Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION IN THE INTERNAL DOUBLER OF WASTE PANEL.  CORRODED DOUBLER WAS REMOVED IAW SRM 51-12-03, 51-10-03. EVALUATED OUT OF LIMITS. REPAIRED IAW SRM 53-23-60- R51.
